RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zhizhiashvili, Levan Vladimirovich

Statistics Math-Net.Ru
Total publications: 30
Scientific articles: 29

Number of views:
This page:523
Abstract pages:5017
Full texts:2340
References:305

http://www.mathnet.ru/eng/person15229
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/201603

Publications in Math-Net.Ru
2006
1. L. V. Zhizhiashvili, “On Some Integral Properties of Multidimensional Hilbert Operators”, Mat. Zametki, 80:2 (2006),  179–186  mathnet  mathscinet  zmath  elib; Math. Notes, 80:2 (2006), 175–182  isi  scopus
2004
2. L. V. Zhizhiashvili, “Concerning Certain Classical Operators Occurring in Multivariate Harmonic Analysis and Not of Weak Type (1.1)”, Mat. Zametki, 76:2 (2004),  183–195  mathnet  mathscinet  zmath; Math. Notes, 76:2 (2004), 170–182  isi  scopus
3. L. V. Zhizhiashvili, G. E. Tkebuchava, “On properties of certain classical operators occurring in Fourier analysis”, Mat. Sb., 195:10 (2004),  3–20  mathnet  mathscinet  zmath; Sb. Math., 195:10 (2004), 1395–1412  isi  scopus
2002
4. L. V. Zhizhiashvili, “On Pointwise Divergence of Trigonometric Series of General Type”, Mat. Zametki, 71:2 (2002),  315–317  mathnet  mathscinet  zmath  elib; Math. Notes, 71:2 (2002), 285–287  isi  scopus
1991
5. L. V. Zhizhiashvili, “Almost everywhere summation of $n$-multiple conjugate trigonometric series”, Dokl. Akad. Nauk SSSR, 320:3 (1991),  529–530  mathnet  mathscinet  zmath; Dokl. Math., 44:2 (1992), 471–473
6. L. V. Zhizhiashvili, “Solution of a problem of D. E. Men'shov”, Dokl. Akad. Nauk SSSR, 320:2 (1991),  273–274  mathnet  mathscinet  zmath; Dokl. Math., 44:2 (1992), 427–429
1988
7. L. V. Zhizhiashvili, “Singularities of Cesàro means of multiple trigonometric Fourier series”, Dokl. Akad. Nauk SSSR, 303:5 (1988),  1042–1043  mathnet  mathscinet  zmath; Dokl. Math., 38:3 (1989), 635–636
1985
8. L. V. Zhizhiashvili, “Conjugate functions of several variables and multiple conjugate trigonometric series”, Dokl. Akad. Nauk SSSR, 284:1 (1985),  34–35  mathnet  mathscinet  zmath
1983
9. L. V. Zhizhiashvili, “On some approximation properties of Cesaro means of Fourier series”, Dokl. Akad. Nauk SSSR, 269:6 (1983),  1307–1309  mathnet  mathscinet  zmath
1982
10. L. V. Zhizhiashvili, “Validity of A. N. Kolmogorov's theorem for conjugate functions of several variables”, Mat. Zametki, 32:1 (1982),  13–21  mathnet  mathscinet  zmath; Math. Notes, 32:1 (1982), 486–490  isi
1977
11. L. V. Zhizhiashvili, S. B. Topuriya, “Fourier-Laplace series on the sphere”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 15 (1977),  83–130  mathnet  mathscinet  zmath; J. Soviet Math., 12:6 (1979), 682–714
1976
12. L. V. Zhizhiashvili, “Convergence and summability of Fourier series”, Mat. Zametki, 19:6 (1976),  887–898  mathnet  mathscinet  zmath; Math. Notes, 19:6 (1976), 518–524
13. L. V. Zhizhiashvili, “On trigonometric Fourier series”, Mat. Sb. (N.S.), 100(142):4(8) (1976),  580–609  mathnet  mathscinet  zmath; Math. USSR-Sb., 29:4 (1976), 521–546  isi
1975
14. L. V. Zhizhiashvili, “On the convergence and divergence of trigonometric Fourier series”, Dokl. Akad. Nauk SSSR, 225:3 (1975),  495–496  mathnet  mathscinet  zmath
15. L. V. Zhizhiashvili, “On simple and multiple Fourier series”, Dokl. Akad. Nauk SSSR, 225:2 (1975),  256–258  mathnet  mathscinet  zmath
1974
16. L. V. Zhizhiashvili, “On conjugate functions of $n$ variables”, Dokl. Akad. Nauk SSSR, 218:3 (1974),  517–518  mathnet  mathscinet  zmath
1973
17. L. V. Zhizhiashvili, “Some problems in the theory of simple and multiple trigonometric and orthogonal series”, Uspekhi Mat. Nauk, 28:2(170) (1973),  65–119  mathnet  mathscinet  zmath; Russian Math. Surveys, 28:2 (1973), 65–127
1971
18. L. V. Zhizhiashvili, “Convergence and divergence of Fourier series”, Dokl. Akad. Nauk SSSR, 199:6 (1971),  1234–1236  mathnet  mathscinet  zmath
1970
19. L. V. Zhizhiashvili, “On the divergence of Fourier series”, Dokl. Akad. Nauk SSSR, 194:4 (1970),  758–759  mathnet  mathscinet  zmath
1968
20. L. V. Zhizhiashvili, “A generalization of a theorem of Marcinkiewicz”, Izv. Akad. Nauk SSSR Ser. Mat., 32:5 (1968),  1112–1122  mathnet  mathscinet  zmath; Math. USSR-Izv., 2:5 (1968), 1065–1075
21. L. V. Zhizhiashvili, “A generalization of a theorem of M. Riesz to the case of functions of several variables”, Mat. Zametki, 4:3 (1968),  269–280  mathnet  mathscinet  zmath; Math. Notes, 4:3 (1968), 655–661
1967
22. L. V. Zhizhiashvili, “Fourier series and maximum theorems”, Dokl. Akad. Nauk SSSR, 174:2 (1967),  274–276  mathnet  mathscinet
23. L. V. Zhizhiashvili, “Conjugate functions and trigonometric series”, Mat. Zametki, 2:6 (1967),  695–702  mathnet  mathscinet; Math. Notes, 2:6 (1967), 910–914
1966
24. L. V. Zhizhiashvili, “On conjugate functions”, Dokl. Akad. Nauk SSSR, 167:2 (1966),  278–281  mathnet  mathscinet  zmath
25. L. V. Žižiašvili, “Certain properties of the Cesáro means of Fourier series”, Tr. Mosk. Mat. Obs., 15 (1966),  145–180  mathnet  mathscinet  zmath
26. L. V. Zhizhiashvili, “Some properties of Cesàro means of Fourier series”, Uspekhi Mat. Nauk, 21:1(127) (1966),  171–174  mathnet
1964
27. L. V. Zhizhiashvili, “Conjugate functions of two variables and double conjugate trigonometric series”, Dokl. Akad. Nauk SSSR, 155:3 (1964),  521–523  mathnet  mathscinet  zmath
28. L. V. Zhizhiashvili, “Some properties of the $(C,\alpha)$-means of Fourier series and the conjugate trigonometric series”, Mat. Sb. (N.S.), 63(105):4 (1964),  489–504  mathnet  mathscinet  zmath
1963
29. L. V. Zhizhiashvili, “Conjugate functions of two variables and double Fourier series”, Dokl. Akad. Nauk SSSR, 149:4 (1963),  765–768  mathnet  mathscinet  zmath

1988
30. L. V. Zhizhiashvili, D. E. Men'shov, S. M. Nikol'skii, “Petr Lavrent'evich Ul'yanov (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 43:4(262) (1988),  241–249  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:4 (1988), 253–264  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020